# SDR QXEA2010040900239

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -LT AND RT SIDE OF 280 BEAM SHOWS SIGNS OF CORROSION.  BLENDED CORROSION RT 280 BEAM IAW SRM 51-11-00-001-001-A01. FOUND BEAM TO BE CRACKED.  REMOVED BEAM IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  CUT NEW 280 BEAM.  PERFORMED LPI ON CUTLINE, NO CRACKS NOTED IAW NDTM LPI 51-20-008-230-A01.  LOCATED, DRILLED AND DEBURRED ALL HOLES IN THE NEW BEAM IAW SRM 51-40-11-001-001-A01.  INSTALLED 280 BEAM IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  TREATED, PRIMED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-06-001-001-A01.  COMPLETED BEAM INSTALLATION IAW REO 670-53-11-047.  PRIMED & TOP-COATED IAW SRM51-25-06-001-001-A01.  APPLIED CORROSION PREVENTATIVE COMPOUND IAW SRM51-21-11-001-001-A01.
